# SDR AALA202505067262

- Difficulty date: April 22, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,315 hours, 28,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56766
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT BS 950, FRM RBL 24 TO RBL 51. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
